A limit boundary value problem for a nonlinear difference equation

Research output: Contribution to journalArticle

Abstract

We give an asymptotic description of the monotone increasing solutions of a limit boundary value problem for a class of nonlinear difference equations with continuous arguments and rationally non-related shifts.

Original languageEnglish
Pages (from-to)2364-2369
Number of pages6
JournalComputers and Mathematics with Applications
Volume64
Issue number7
DOIs
Publication statusPublished - Oct 2012

Fingerprint

Nonlinear Difference Equations
Difference equations
Boundary value problems
Monotone
Boundary Value Problem
Class

Keywords

  • Asymptotic behavior
  • Difference equation
  • Functional differential equation
  • Laplace transform
  • Limit boundary value problem

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Modelling and Simulation
  • Computational Mathematics

Cite this

A limit boundary value problem for a nonlinear difference equation. / Pituk, M.

In: Computers and Mathematics with Applications, Vol. 64, No. 7, 10.2012, p. 2364-2369.

Research output: Contribution to journalArticle

@article{c548ccc9086f47a9adf4760407f01b94,
title = "A limit boundary value problem for a nonlinear difference equation",
abstract = "We give an asymptotic description of the monotone increasing solutions of a limit boundary value problem for a class of nonlinear difference equations with continuous arguments and rationally non-related shifts.",
keywords = "Asymptotic behavior, Difference equation, Functional differential equation, Laplace transform, Limit boundary value problem",
author = "M. Pituk",
year = "2012",
month = "10",
doi = "10.1016/j.camwa.2012.06.008",
language = "English",
volume = "64",
pages = "2364--2369",
journal = "Computers and Mathematics with Applications",
issn = "0898-1221",
publisher = "Elsevier Limited",
number = "7",

}

TY - JOUR

T1 - A limit boundary value problem for a nonlinear difference equation

AU - Pituk, M.

PY - 2012/10

Y1 - 2012/10

N2 - We give an asymptotic description of the monotone increasing solutions of a limit boundary value problem for a class of nonlinear difference equations with continuous arguments and rationally non-related shifts.

AB - We give an asymptotic description of the monotone increasing solutions of a limit boundary value problem for a class of nonlinear difference equations with continuous arguments and rationally non-related shifts.

KW - Asymptotic behavior

KW - Difference equation

KW - Functional differential equation

KW - Laplace transform

KW - Limit boundary value problem

UR - http://www.scopus.com/inward/record.url?scp=84866141489&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84866141489&partnerID=8YFLogxK

U2 - 10.1016/j.camwa.2012.06.008

DO - 10.1016/j.camwa.2012.06.008

M3 - Article

AN - SCOPUS:84866141489

VL - 64

SP - 2364

EP - 2369

JO - Computers and Mathematics with Applications

JF - Computers and Mathematics with Applications

SN - 0898-1221

IS - 7

ER -